One and two sample confidence intervals for estimating the mean of skewed populations: an empirical comparative study

Show simple item record

contributor.author Baklizi, Ayman en_US
contributor.author Golam Kibria, B.M. en_US
date.accessioned 2010-01-06T12:06:58Z en_US
date.available 2010-01-06T12:06:58Z en_US
date.issued 2009-06 en_US
identifier.citation Baklizi, A., & Golam Kibria, B. M. (2009). One and two sample confidence intervals for estimating the mean of skewed populations: an empirical comparative study. Journal of Applied Statistics, 36(6), 601–609 en_US
identifier.uri http://dx.doi.org/10.1080/02664760802474298 en_US
identifier.uri http://hdl.handle.net/10576/10603 en_US
description.abstract In this paper we consider and propose some confidence intervals for estimating the mean or difference of means of skewed populations. We extend the median t interval to the two sample problem. Further, we suggest using the bootstrap to find the critical points for use in the calculation of median t intervals. A simulation study has been made to compare the performance of the intervals and a real life example has been considered to illustrate the application of the methods en_US
language.iso en en_US
publisher TAYLOR & FRANCIS LTD en_US
subject bootstrapping en_US
subject coverage probability en_US
subject interval estimation en_US
subject Johnson's t en_US
subject mean en_US
subject Student's t en_US
subject skewness en_US
title One and two sample confidence intervals for estimating the mean of skewed populations: an empirical comparative study en_US
type Article en_US


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record